RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 5, Pages 721–727 (Mi mz5813)  

Representation of continuous linear operators acting in spaces of analytic functions of several variables

S. S. Linchuk


Full text: PDF file (520 kB)

English version:
Mathematical Notes, 1984, 35:5, 382–385

Bibliographic databases:

UDC: 513.88
Received: 21.06.1983

Citation: S. S. Linchuk, “Representation of continuous linear operators acting in spaces of analytic functions of several variables”, Mat. Zametki, 35:5 (1984), 721–727; Math. Notes, 35:5 (1984), 382–385

Citation in format AMSBIB
\Bibitem{Lin84}
\by S.~S.~Linchuk
\paper Representation of continuous linear operators acting in spaces of analytic functions of several variables
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 5
\pages 721--727
\mathnet{http://mi.mathnet.ru/mz5813}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750812}
\zmath{https://zbmath.org/?q=an:0582.47034|0567.47023}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 5
\pages 382--385
\crossref{https://doi.org/10.1007/BF01137696}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100010}


Linking options:
  • http://mi.mathnet.ru/eng/mz5813
  • http://mi.mathnet.ru/eng/mz/v35/i5/p721

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020